# SDR AALA201805239025

- Difficulty date: May 18, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 16,262 hours, 3,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE PRESSURE LOW.   MAINTENANCE SERVICED THE L4 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW MM 52-10-00.   PERFORMED A SATISFACTORY OPERATIONAL CHECK.
